MAUDE Adverse Event Report: TIDI PRODUCTS LLC BCS W/ SUPPORT SURFACE; PATIENT BED WITH CANOPY/RESTRAINTS

TIDI PRODUCTS LLC BCS W/ SUPPORT SURFACE; PATIENT BED WITH CANOPY/RESTRAINTS
Model Number 8060
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A patient was able to exit the enclosure bed by manipulating the zippers from the inside of the canopy.No injury reported.
 
Additional Manufacturer Narrative
H3: the product is scheduled to be returned but has not been received in by the manufacturer at the time of this report.Therefore, this event is reported based on the information provided by the customer.Confirmation of the customer's complaint and the root cause could not be determined.A device history record (dhr) of the affected lot number did not reveal any issues that could have contributed to the reported incident.Being that the unit is already more than one year old since it was manufactured, it is unlikely that a manufacturing non-conformity contributed to the reported issue, and the likely cause of the event is abnormal use or normal wear and tear.The instructions for use are adequate in providing clear and concise warnings against putting a damaged canopy into use with a patient.The instructions states warning, never use the posey bed if there is damage to the canopy, access panels or zippers.A failure to heed this warning may result in patient escape or unassisted bed exit, which may lead to serious injury or death from a fall.Always check the canopy and the zippers before leaving the patient unattended to help reduce the risk of a fall or unassisted bed exit.Never leave a patient unattended if the zippers do not close securely, there are holes in the canopy or netting, the foam padding covering the metal frame is damaged or missing, or the frame is damaged.The posey bed is a serviceable, multiple use item.As such, some wear-and-tear is expected.The posey bed user manual is explicit in advising the customer to inspect for any missing or damaged components prior to use with a patient, and to not use the unit if any damage is found.In this case, it is unknown the type of damage.Without the return of the device this particular complaint cannot be confirmed, it can be speculated that torn netting is a sign of product abuse and is not a device malfunction.Manufacturer reference file: (b)(4).

Brand Name
BCS W/ SUPPORT SURFACE
Common Device Name
PATIENT BED WITH CANOPY/RESTRAINTS
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key24768997
Report Number2182318-2026-00038
Device Sequence Number13336982
Product Code OYS
UDI-Device Identifier00618125192250
UDI-Public00618125192250
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number8060
Device Catalogue Number8060
Device Lot Number4282T358
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer07/06/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown